A member asked:

I get hives from aspirin, motrin, tylenol, (acetaminophen) morphine, codeine, & vicodin. i also have med probs, need daily pain relief. are 2-3 hives dangerous? help!

2 doctors weighed in across 2 answers
Dr. Brian Lynch answered

Specializes in Family Medicine

Multiple sensitivity: People do definitely have multiple sensitivities to substances. Your problem is not that uncommon. Unfortunately it is not easy to manage or fix especially when you need pain control. You need very personalized attention by some treating doctor. We or the doctor needs an extensive history of any and all of your problems. Good luck i hope you have someone to work with.

Answered 8/1/2016

4.7k views

Thank
Dr. John Chiu answered

Specializes in Allergy and Immunology

No: A few hives are mainly annoying especially when they can be controlled with antihistamine. Swelling (angioedema) however may potentially be dangerous. Given your pain issues, a few hives would be the least of your concerns.

Answered 8/1/2016

4.7k views

Thank

Related Questions

A member asked:

Is it safe to take 3 acetaminophen and codeine plus aspirin?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question